# SDR UALA2011122907144

- Difficulty date: December 29, 2011
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 85,411 hours, 9,576 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVER STAIR FWD EMERGENCY LAMP IS INOPERATIVE.  RELAMPED EMERGENCY LIGHT.  OPS CHECKED OK.
